# SDR SWIA201436723

- Difficulty date: February 27, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 29,450 hours, 24,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 424-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN BS 424 - 439 IS DAMAGED.  REPAIRED FLOOR SUPPORT IAW REO.
